# SDR C2XA03CL136

- Difficulty date: August 5, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: CR0105
- Condition: Faulty
- Location: Mlg Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A AUDIBLE LANDING GEAR WARNING WITH GEAR UP AND FLAPS UP DURING CLIMB AND LEVEL CRUISE.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR DOWNLOCK AURAL WARNING DIODE (CR0105).  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
